Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Rational $\mathrm{SO}(2)$–equivariant spectra

David Barnes, J P C Greenlees, Magdalena Kędziorek and Brooke Shipley

Algebraic & Geometric Topology 17 (2017) 983–1020
Bibliography
1 M Ando, J P C Greenlees, Circle-equivariant classifying spaces and the rational equivariant sigma genus, Math. Z. 269 (2011) 1021 MR2860276
2 D Barnes, Rational equivariant spectra, PhD thesis, University of Sheffield (2008) arXiv:0802.0954
3 D Barnes, Splitting monoidal stable model categories, J. Pure Appl. Algebra 213 (2009) 846 MR2494375
4 D Barnes, A monoidal algebraic model for rational SO(2)–spectra, Math. Proc. Cambridge Philos. Soc. 161 (2016) 167 MR3505677
5 D Barnes, Rational O(2)–equivariant spectra, preprint (2016) arXiv:1201.6610v3
6 D Barnes, C Roitzheim, Stable left and right Bousfield localisations, Glasg. Math. J. 56 (2014) 13 MR3137847
7 J E Bergner, Homotopy fiber products of homotopy theories, Israel J. Math. 185 (2011) 389 MR2837143
8 J P C Greenlees, Rational S1–equivariant stable homotopy theory, 661, Amer. Math. Soc. (1999) MR1483831
9 J P C Greenlees, Rational S1–equivariant elliptic cohomology, Topology 44 (2005) 1213 MR2168575
10 J P C Greenlees, Rational torus-equivariant stable homotopy, I : Calculating groups of stable maps, J. Pure Appl. Algebra 212 (2008) 72 MR2355035
11 J P C Greenlees, Rational torus-equivariant stable homotopy, II : Algebra of the standard model, J. Pure Appl. Algebra 216 (2012) 2141 MR2925809
12 J P C Greenlees, J P May, Generalized Tate cohomology, 543, Amer. Math. Soc. (1995) MR1230773
13 J P C Greenlees, B Shipley, The cellularization principle for Quillen adjunctions, Homology Homotopy Appl. 15 (2013) 173 MR3138375
14 J P C Greenlees, B Shipley, Fixed point adjunctions for equivariant module spectra, Algebr. Geom. Topol. 14 (2014) 1779 MR3212584
15 J P C Greenlees, B Shipley, Homotopy theory of modules over diagrams of rings, Proc. Amer. Math. Soc. Ser. B 1 (2014) 89 MR3254575
16 J Greenlees, B. Shipley, An algebraic model for rational torus-equivariant spectra, preprint (2016) arXiv:1101.2511v4
17 P S Hirschhorn, Model categories and their localizations, 99, Amer. Math. Soc. (2003) MR1944041
18 M Hovey, Model categories, 63, Amer. Math. Soc. (1999) MR1650134
19 M. Kȩdziorek, Algebraic models for rational G–spectra, PhD thesis, University of Sheffield (2014)
20 M. Kȩdziorek, An algebraic model for rational SO(3)–spectra, preprint (2016) arXiv:1611.08415
21 M A Mandell, J P May, Equivariant orthogonal spectra and S–modules, 755, Amer. Math. Soc. (2002) MR1922205
22 J E McClure, E–ring structures for Tate spectra, Proc. Amer. Math. Soc. 124 (1996) 1917 MR1307549
23 I Patchkoria, On the algebraic classification of module spectra, Algebr. Geom. Topol. 12 (2012) 2329 MR3020210
24 S Schwede, B Shipley, Equivalences of monoidal model categories, Algebr. Geom. Topol. 3 (2003) 287 MR1997322
25 S Schwede, B Shipley, Stable model categories are categories of modules, Topology 42 (2003) 103 MR1928647
26 B Shipley, An algebraic model for rational S1–equivariant stable homotopy theory, Q. J. Math. 53 (2002) 87 MR1887672
27 B Shipley, H–algebra spectra are differential graded algebras, Amer. J. Math. 129 (2007) 351 MR2306038